MAUDE Adverse Event Report: CERAPEDICS I-FACTOR; PUTTY

CERAPEDICS I-FACTOR; PUTTY
Model Number 700-025
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Neuropathy (1983); Neuralgia (4413)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The us putty ifu pn: 40002-07-5 lists the following potential adverse events that may occur specifically with the use of i-factor peptide enhanced bone graft: "extrusion or migration of the i-factor peptide enhanced bone graft, as is possible with any bone graft, resulting in pain, neural impingement, physical impairment, or loss of function; any of which may require revision surgery." based on the available data, including dhr review, clinical documentation, and risk analysis, the reported event aligns with a known and mitigated failure mode.While ifactor cannot be conclusively identified as the root cause, its contribution cannot be ruled out.The complaint rate remains well below the estimated occurrence rate, and no updates to the risk file are required at this time.
 
Event or Problem Description
The patient underwent a multi-level cervical spine fusion procedure using i-factor peptide enhanced bone graft.Postoperatively, the patient developed acute c5 and c6 radiculopathies, presenting with pain and signs consistent with neural impingement.Imaging provided by the surgeon indicated possible migration of graft material from the intended site, which may have contributed to nerve root compression.The operative report noted mechanical neck pain and acute radiculopathy.While the exact root cause of the adverse event cannot be conclusively attributed to the device, graft migration is a known risk associated with bone grafting procedures and is listed in the device's instructions for use (ifu).Revision surgery was performed due to the severity of symptoms, and the patient has recovered and is improving.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: initial reporter information additional information: device history record review for lot 24c2207 found no manufacturing deviations.The lot met all release specifications.The device was not returned for evaluation, as it was discarded following revision surgery. a clinical review of available records indicated that graft migration occurred, which is a known risk associated with bone graft materials, however, the records provided were insufficient to conclusively determine whether all technical aspects of containment recommended in the ifu were adhered to.The device labeling (ifu pn 40002-07-5) identifies migration as a potential adverse event.The device was used in a two-level acdf procedure, which is outside the cleared indication for single-level use and may represent a contributing factor.Based on the available information, a definitive root cause could not be identified; the role of the device in the event remains unclear.The reported event is consistent with a known risk of graft migration described in the device labeling.

Brand Name
I-FACTOR
Common Device Name
PUTTY
Manufacturer (Section D)
CERAPEDICS
11025 dover st
#1600
broomfield CO 80021
Manufacturer (Section G)
CERAPEDICS
11025 dover st.
#1600
broomfield CO 80021
Manufacturer Contact
adam rockwell
11025 dover st
#1600
broomfield, CO 80021
MDR Report Key23183597
Report Number3007155473-2025-25294
Device Sequence Number9992321
Product Code NOX
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700-025
Device Lot Number24C2207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale